Authors: Anđelić, Milica
da Fonseca, Carlos
Simić, Slobodan 
Tošić, Dejan
Title: Some further bounds for the Q-index of nested split graphs
Journal: Journal of Mathematical Sciences
Volume: 182
Issue: 2
First page: 193
Last page: 199
Issue Date: 1-Apr-2012
ISSN: 1072-3374
DOI: 10.1007/s10958-012-0739-x
Abstract: 
The Q-index of a simple graph is the largest eigenvalue of its signless Laplacian, or Q-matrix. In our previous paper [1] we gave three lower and three upper bounds for the Q-index of nested split graphs, also known as threshold graphs. In this paper, we give another two upper bounds, which are expressed as solutions of cubic equations (in contrast to quadratics from [1]). Some computational results are also included.
Publisher: Springer Link
Project: FTC, Project No. SFRH/BD/44606/2008

Show full item record

SCOPUSTM   
Citations

1
checked on Oct 5, 2022

Page view(s)

8
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.